# SDR UALA2010102603962

- Difficulty date: October 26, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 60,210 hours, 8,725 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: DF250079501
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 2 O2 MASKS STOWAGE COMPARTMENTS 502 AND 109.  MASKS MISSING AT COMPTS 109 AND 502. NEW MASKS INSTALLED.
